Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • Anonymous
    Post count: 93172

    That disorganized thinking you’re noticing is a major GD symptom and not a
    result of the PTU or Tapazole. Please check out the NGDF for ordering
    info on this. Many of us were in a study undertaken by the Univ of No Carolina
    on this topic. It will lessen as your thyroid hormones come under control.

    Anonymous
    Post count: 93172

    Bobbi, I recall that you had mentioned that the PTU caused you not to think clearly. Well, I’ve been on Tapazole 3 weeks now and I’m there too. It’s driving me crazy. I can’t think; can’t hold a thought for more than a few seconds. I wonder around the house totally forgetting everthing that I need to do or have quit in the middle. This would never be for me long term. O top of it all I really don’t feel that different yet with the Tapazole and I’m on the maximum dose that would probably be given. RAI – here I come!

    Anonymous
    Post count: 93172

    Boy does that sound familiar!!! I developed a new empathy for children with Attention Deficit Disorder while on PTU. I kept a zillion lists (forgetting where I put them), measured my four-times-daily PTU doses out in little vials, so that I could tell whether I’d taken them or not, and kept apologizing to the world for forgetting things. It cleared up within days of me going off it in preparation for RAI. I never thought “hyper” would be better than something, but I can tell you, I’ve definitely been happier with this month of hyper than I was wandering through the fog.

Viewing 3 posts - 1 through 3 (of 3 total)
  • You must be logged in to reply to this topic.